# SDR 06FDEA02525

- Difficulty date: July 11, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA381327
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT CENTER CARGO DOOR ACCESS DOOR CUTOUT DOUBLER DOOR LAND AREA STA 1745.75.  EXISTING REPAIR AT CENTER CARGO DOOR ACCESS DOOR CUTOUT DOUBLER DOOR LAND AREA STA 1745.75 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER DELTA ENGINEERING REPAIR/AUTHORIZATION 332769-14, EO 1-5100-7-5001A PT.1 TITLE:" REPAIR CATALOG, MD11 REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
